Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking vitamin C supplement. Pain in shoulder after drinking energy drinks. Why is this happening?

Why do I get sharp pain in my right shoulder when I drink Red Bull or some other type of energy drinks. I have also noticed the pain when I drink any drinks with a red color. Also when I take a vitamin C supplement I notice the pain in my shoulder as well. The pain is very servere, I would rate the pain level a 10, it comes and goes. The pain feels like a sharp grasping nerve or mussle pull. I know its not a pulled mussle becuase it comes and goes. I pulled mussle would be consistant.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, it appears to be the gastric irritation , which is causing the pain in the right shoulder.
I advise you to consult a gastroenterologist for diagnosis and treatment.
You may need to have a gastroscopy, for diagnosis .
I usually prescribe to my patient with such symptoms omeprazole, domperidone, and antacid gel. for 10 days, and then when ever you take redbull.
Wishing for a quick and complete recovery. Thank you.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor